# SDR AWXA200601624

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 20,073 hours, 7,757 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Part time: 20,073 hours, 7,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC4 CHECK-N/R NR 5938326, CORROSION ON MAIN CABIN FLOORBEAM, FR 66,  + Y1470. REPAIRED MAIN CABIN FLOOR SUPPORT, FR 66,  + Y1470 IAW A320 SRM 53-41-14 FIG 201, PG 209-216 .
